MathSciNet Relay Station
MathSciNet bibliographic data
MR509263 (81h:54017) 54C65 (46A99)
Mägerl, G. Metrizability of compact sets and continuous selections. Proc. Amer. Math. Soc. 72 (1978), no. 3, 607–612.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement